Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A theory of cotypes


Author: Arthur Sard
Journal: Bull. Amer. Math. Soc. 75 (1969), 936-940
DOI: https://doi.org/10.1090/S0002-9904-1969-12302-5
MathSciNet review: 0245051
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bonic, A note on Sard's theorem in Banach spaces, Proc. Amer. Math. Soc. 17 (1966), 1218. MR 198493
  • 2. I. C. Gohberg and M. G. Krein, The basic propositions on defect numbers, root numbers, and indices of linear operators, Uspehi Mat. Nauk 12 (1957), no. 2 (74), 43-118 = Amer. Math. Soc. Transl. (2) 13 (1960), 185-264. MR 113146
  • 3. I. Kupka, Counter example to the Morse-Sard theorem in the case of infinitedimensional manifolds, Proc. Amer. Math. Soc. 16 (1965), 954-957. MR 182024
  • 4. J. R. Munkres, Elementary differential topology, Princeton Univ. Press, Princeton, N. J., 1963. MR 163320
  • 5. R. S. Palais, Seminar on the Atiyah-Singer index theorem, Princeton Univ. Press, Princeton, N. J., 1965. MR 198494
  • 6. F. Quinn, "Transversal approximation on Banach manifolds," in Global analysis, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc. Providence, R. I. (to appear). MR 264713
  • 7. A. Sard, The measure of the critical values of differentidble maps, Bull. Amer. Soc. 48 (1942), 883-890. MR 7523
  • 8. A. Sard, Hausdorff measure of critical images on Banach manifolds, Amer. J. Math 87 (1965), 158-174, 760. MR 173748
  • 9. A. Sard, Critical images of maps of negative index, with a theory of cotypes, Abstract, Notices Amer. Math. Soc. 16 (1969), 94.
  • 10. S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965), 861-866. MR 185604


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12302-5

American Mathematical Society